Sous-variétés spéciales des variétés de Prym
Compositio Mathematica, Volume 45 (1982) no. 3, p. 357-383
@article{CM_1982__45_3_357_0,
     author = {Beauville, Arnaud},
     title = {Sous-vari\'et\'es sp\'eciales des vari\'et\'es de Prym},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {45},
     number = {3},
     year = {1982},
     pages = {357-383},
     zbl = {0504.14022},
     mrnumber = {656611},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1982__45_3_357_0}
}
Beauville, Arnaud. Sous-variétés spéciales des variétés de Prym. Compositio Mathematica, Volume 45 (1982) no. 3, pp. 357-383. http://www.numdam.org/item/CM_1982__45_3_357_0/

[A-M] A. Andreotti et A. Mayer: On period relations for abelian integrals on algebraic curves. Ann. Scuola Norm. Sup. Pisa 21 (1967) 189-238. | Numdam | MR 220740 | Zbl 0222.14024

[B1] A. Beauville: Prym varieties and the Schottky problem. Inventiones Math. 41 (1977) 149-196. | MR 572974 | Zbl 0333.14013

[B2] A. Beauville: Variétés de Prym et jacobiennes intermédiaires. Annales de l'E.N.S. 10 (1977) 304-379. | Numdam | MR 472843 | Zbl 0368.14018

[B-C] C. Barton et C.H. Clemens: A result on the integral Chow ring of a generic principally polarized complex abelian variety of dimension four. Compositio Math. 34 (1977) 49-67. | Numdam | MR 447237 | Zbl 0386.14004

[C] C.H. Clemens: Double solids. A paraître. | Zbl 0509.14045

[C-G] C.H. Clemens et P. Griffiths: The intermediate Jacobian of the cubic threefold. Ann. of Math. 95 (1972) 281-356. | MR 302652 | Zbl 0214.48302

[D] R. Donagi: The tetragonal construction. Bull. Amer. Math. Soc. 4 (1981) 181-185. | MR 598683 | Zbl 0491.14016

[I] V.A. Iskovskih: Fano threefolds I, II. Math. USSR Izvestija 11 (1977) 485-527; 12 (1978) 469-506. | Zbl 0424.14012

[M] D. Mumford: Prym varieties I. In Contributions to Analysis, Academic Press, New York (1974). | MR 379510 | Zbl 0299.14018

[Ma] L. Masiewicki: Universal properties of Prym varieties with an application to algebraic curves of genus five. Trans. Amer. Math. Soc. 222 (1976) 221-240. | MR 422289 | Zbl 0333.14012

[Mc] I.G. Macdonald: Symmetric products of an algebraic curve. Topology 1 (1962) 319-343. | MR 151460 | Zbl 0121.38003

[R] M. Reid: The complete intersection of two or more quadrics. Cambridge Thesis (1972).

[Re] S. Recillas: Jacobians of curves with g14's are the Prym's of trigonal curves. Bol. Soc. Mat. Mexicana 19 (1974) 9-13. | MR 480505 | Zbl 0343.14012

[Ro] C. Rosati: Sugli spazi lineari di dimensione massima contenuti in una quartica base di un fascio di quadriche in un spazio a dimensione pari. Rend. Ist Lombardo 32 (1899) 1267-1273. | JFM 30.0497.03

[T1] A. Tjurin: On intersection of quadrics. Russian Math. Surveys 30 (1975) 51-105. | MR 424833 | Zbl 0339.14020

[T2] A. Tjurin: Five lectures on three-dimensional varieties. Russian Math. Surveys 27 (1972) 1-53. | MR 412196 | Zbl 0263.14012

[W] G.E. Welters: Abel-Jacobi isogenies for certain types of Fano threefolds. Mathematisch Centrum, Amsterdam (1981). | MR 633157 | Zbl 0474.14028